MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION PINNACLE ROII HIFLOW INTRODUCER SHEATH; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION PINNACLE ROII HIFLOW INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Height: 5'6".D10: ref# (b)(4) lot#regz1294.E3: occupation: lead tech.A review of the device history record of the product code and lot number combination was conducted with no findings.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The user facility reported that there was a crack noticed at the hub of the sheath during the procedure once the balloon was removed after inflation.A conquest 40 balloon size 12mm x 40mm was used.The procedure being performed was a right harm fistula angioplasty.The patient was stable and the stable.Procedure successful.Additional information was received on (b)(6) 2023: the crack is in the white part of the sheath at the base of the hub.The procedure was completed with the same sheath.
 
Additional Manufacturer Narrative
This report is being submitted as follow-up no.1 to update section h3, and to provide the completed investigation results.One ik sheath was returned for assessment.The sample was subject to visual analysis.The sheath is damaged at the base of the hub.The damage appears to be a kink in the sheath.The sheath tip is deformed.The sheath was measured and is 4cm in length from the sheath hub.There is no crack at the base of the sheath hub.X-ray images were taken of the sheath hub.The caulking pin is in place.The marker band on the sheath tip is still intact.The x-ray shows widening of the sheath tip and damage to the tip.The complaint can be confirmed for sheath damage.The exact root cause could not be determined.The likely root cause of the sheath damage at the hub is the bard conquest 40 balloon is incompatible with the 7fr sheath used during the procedure, making it difficult to remove the balloon and damaging the sheath in the process.Review of device history record (dhr) showed there were no issues noted during manufacture of the product that could have contributed to this complaint condition.Currently no action is recommended since this risk evaluation is within the predetermined limits in the design failure mode and effects analysis (dfmea).

Brand Name
PINNACLE ROII HIFLOW INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
gina digioia
950 elkton blvd
elkton, MD 21921
6402040886
MDR Report Key16915518
Report Number1118880-2023-00084
Device Sequence Number6423379
Product Code DYB
UDI-Device Identifier00389701008295
UDI-Public00389701008295
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K062446
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model NumberN/A
Device Catalogue NumberRSB704H
Device Lot Number0000236530
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer05/16/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BARD CONQUEST 40 BALLOON SIZE 12MM X 40MM.
Patient SexMale
Patient Weight104 KG
Patient EthnicityHispanic
Patient RaceWhite